Hi! I'm 15 years old and I have been taking Effexor XR (75mg) every morning for a couple months( after trying numerous other anti depressant medications).Today due to having to quickly pack up and leave for a nine hour drive home from vacation I forgot to take the Effexor and couldn't take it later in the day because it messes up my sleeping patterns.I have been feeling angry,sad,easily irritated and have slept a lot as well as used the bathroom many times(number 2). My stomach is upset and I am really warm with a bit of a fever.I also feel as though i could throw up at any second. Could somebody tell me if this is withdrawal from the medication or if I'm just sick?Thank you and sorry for the tmi!
Missed a dose of Effexor XR?!?
Question posted by Jessays on 7 Aug 2013
Last updated on 18 July 2018 by Anja11
I have been on the max dose of XR for many years. Ironically, I missed my dose yesterday. After only a few hours late I begin to withdraw. By 12 hours the "brain zaps" begin. Today I took my regular dosage and am still in physical and emotional misery. Can't wait for it to kick back in. I will be more in tune with timely refills... don't want to go thru this very often or ever!
Yes must be a withdrawal, a pretty severe one probably due to your age and the fact you haven't been on it long. If I forget to take effexor for a day I tend to get dizziness, headaches and get really emotional. Other than that haven't experienced anything else, best too talk to a gp.
Yes it will be withdrawal. Suprising how we feel when we miss just one dose. Take one as soon as you can, but not 2 in one day.
Its most likely withdrawal. Take it as soon as you can. I had the same trouble with the xr, keeping me awake.
Withdrawal. You are so young they don't even recommend ppl younger than 25 taking some of this meds. You need to turn around or wait till you get back. You may have to take it if this symptoms don't stop by nighttime. Bc you'll be up no matter what.
Hi my name is Karen, I've taken Effexor for many years. It is possible you are having withdrawal symptoms, every person reacts differently to antidepressants. If you took your next dose a scheduled, and you remain sick, it cold possibly be illness instead.I hope.you get to feeling better regardless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.